MathSciNet Relay Station
MathSciNet bibliographic data
MR2303947 60H10 (34F05 37C10 37H10)
Fang, Shizan; Imkeller, Peter; Zhang, Tusheng Global flows for stochastic differential equations without global Lipschitz conditions. Ann. Probab. 35 (2007), no. 1, 180–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement